| Model Number |
01.39.208 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 august 2021.Lot 168824: (b)(4) items manufactured and released on 05-may-2017.Expiration date: 2022-apr-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
Revision surgery performed 8 months after primary surgery due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head the surgery was completed successfully.